MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE
Model Number 02.214.110
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs.Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary - product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot, device history batch, device history review null.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the tip of the stardrive screwdriver shaft had twisted and did not fit properly into the head of the cortex.While the surgeon was putting the screw through the plate, the head of the screw was stripped but was inserted successfully into the plate.The plate had no malfunction.There was a surgical delay of ten (10) minutes due to an attempt to remove the screw.It was noted that the stripped screw still provided adequate fixation for this procedure but may be difficult to remove in the event that the hardware should ever need to be removed.Procedure was successfully completed.Patient status is unknown.Concomitant device reported: unknown plate (part # unknown, lot # unknown, quantity # 1).This complaint involved two (2) devices.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.

Brand Name
1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8261909
Report Number2939274-2019-55947
Device Sequence Number2056771
Product Code HWC
UDI-Device Identifier10886982055446
UDI-Public(01)10886982055446
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.214.110
Device Catalogue Number02.214.110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date01/24/2019
Patient Sequence Number1
Patient Age18 YR